Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 826369, 13 pages
http://dx.doi.org/10.1155/2013/826369
Research Article

Exact Solutions for Some Fractional Partial Differential Equations by the Method

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 July 2013; Accepted 23 September 2013

Academic Editor: Rasajit Bera

Copyright © 2013 Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Zheng, “Exact Solutions for Some Fractional Partial Differential Equations by the Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 826369, 13 pages, 2013. https://doi.org/10.1155/2013/826369.